Radar-Derived Statistics on the Structure of Precipitation PatternsSource: Journal of Applied Meteorology:;1977:;volume( 016 ):;issue: 010::page 1029Author:Drufuca, G.
DOI: 10.1175/1520-0450-16.10.1029Publisher: American Meteorological Society
Abstract: A large sample of low-elevation weather radar data has been analyzed to give information about the spatialstructure of precipitation patterns. The quantities considered are rainfall rate distributions as a functionof the area mean and maximum rates, joint rainfall rate distributions for pairs of points and the cellularstructure of the patterns.
|
Collections
Show full item record
| contributor author | Drufuca, G. | |
| date accessioned | 2017-06-09T14:09:17Z | |
| date available | 2017-06-09T14:09:17Z | |
| date copyright | 1977/10/01 | |
| date issued | 1977 | |
| identifier issn | 0021-8952 | |
| identifier other | ams-13412.pdf | |
| identifier uri | http://onlinelibrary.yabesh.ir/handle/yetl/4148860 | |
| description abstract | A large sample of low-elevation weather radar data has been analyzed to give information about the spatialstructure of precipitation patterns. The quantities considered are rainfall rate distributions as a functionof the area mean and maximum rates, joint rainfall rate distributions for pairs of points and the cellularstructure of the patterns. | |
| publisher | American Meteorological Society | |
| title | Radar-Derived Statistics on the Structure of Precipitation Patterns | |
| type | Journal Paper | |
| journal volume | 16 | |
| journal issue | 10 | |
| journal title | Journal of Applied Meteorology | |
| identifier doi | 10.1175/1520-0450-16.10.1029 | |
| journal fristpage | 1029 | |
| journal lastpage | 1035 | |
| tree | Journal of Applied Meteorology:;1977:;volume( 016 ):;issue: 010 | |
| contenttype | Fulltext |